Uniform regularity and relaxation limit for the outer pressure problem of gas dynamics with several thermal nonequilibrium modes

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

1 Scopus Citations
View graph of relations

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1750-1770
Journal / PublicationJournal of Differential Equations
Volume268
Issue number4
Online published17 Sep 2019
Publication statusPublished - 5 Feb 2020

Abstract

We study in this paper the uniform regularity and relaxation limit for the outer pressure problem of one dimensional gas dynamics with several thermal nonequilibrium modes. The uniform regularity is established for the initial data satisfying the compatible conditions on the boundary. The relaxation limit to equilibrium flow or frozen flow is also investigated by a compactness argument.

Research Area(s)

  • Outer pressure problem, Relaxation limit, Thermal nonequilibrium, Uniform regularity